# SDR GTIA2024090938365

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 29,603 hours, 13,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A MUSTY DIRTY SOCK SMELL ON DESCENT AT AROUND 11,000 FT PACK 2 WAS ISOLATED AND THE SMELL DISSAPATED-TROUBLE SHOT PER TSM 05-50-00 ISOLATED PACK 2 SEE ITEM #2 OF THIS LOG PAGE FOR DEFERAL OF PACK 2 MOC # 65847
